MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0122
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that st segment elevation occurred.During an atrial fibrillation/atrial flutter procedure, a versacross access solution was selected for use.The physician performed transseptal puncture, faradrive sheath exchange to advance over left atrium was difficult because the versacross wire insulation from proximal end was frayed.Farapulse pulse field ablation was applied using farawave nav to complete pulmonary vein isolation and posterior wall isolation.An atrial tachycardia was ablated with the farawave anterior and inferior to the left inferior pulmonary vein (lipv), near the mitral valve isthmus and likely adjacent to the circumflex coronary artery.Patient's ecg did not have noticeable st segment changes after ablation delivery.Patient was atrial-paced to induce atrial tachycardia.Isoprel was infused and patient was continually paced.Isoprel infusion was increased, patient was paced, and physician noticed st segment elevation.Isuprel and pacing were terminated and a 100mcg nitroglycerine was administered through the faradrive sheath and a subsequent 100mcg were administered via iv.St segment elevation resolved after the second dose of nitroglycerine.The patient fully recovered.In the physician opinion, the contribution may have been when the pulsed field ablation was delivered near circumflex coronary artery along mitral valve isthmus.No issues or contribution from transseptal.Faradrive sheath exchange was difficult because the versacross wire insulation from proximal end was frayed.The patient was not hospitalized beyond standard of care.The complication resolved before the end of the procedure.The patient has been discharged.The device is not expected to be returned for analysis (disposed).

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23408354
Report Number2124215-2025-77469
Device Sequence Number21087240
Product Code DXF
UDI-Device Identifier00685447019824
UDI-Public(01)00685447019824(17)280401(10)36968003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0036968003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/28/2025
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight73 KG